Latisse and Brownish/pinkish Eye Lids?

I know this has been noted as a side effect, but are there any tips to prevent it? It's my entire eyelid not just the lash line. The brushes they include are abrasive and dry. One drop/brush does not saturate the bristles. When I brush it across the base of my lashes it only adds product to one side. It's almost as though the brush absorbs the product making it difficult to apply. The brush bristles and tip are suppose to have clinical research behind it, yet maybe that is marketing.

Doctor Answers (3)

Latisse and brownish/pink eyelids

+2

You don't want the brushes to absorb the product - that would make it so that you don't get much of the product on you, but instead it's wasted in the brushes themselves. That's why the brushes are thicker and more abrasive. So they don't absorb the solution. There isn't anything you can do to avoid the lash line discoloration, but it is usually reversible if you stop using Latisse. It's best if you drop the Latisse into the cap, and dip your brush into that to apply it. It alleviates you wasting the product trying to drop it onto the brush, and allows you to get more onto your lashline.

Las Vegas Dermatologist
4.5 out of 5 stars 6 reviews

Discolored eyelids from Latisse

+1

  The best results from Latisse are based on proper use. The manufacturer of Latisse (Allergan) spends a tremendous amount of money on research and development before the launch a product onto the market to ensure the product performs a very specific way. It may seem like the brushes should be softer, but the design allows for the liquid drops to be placed at the root of your lashes without wasting any product. One drop on the brush for each eye should be sufficient. Try to get the brush close to the lashline. If you are using too much Latisse this could explain why you are experiencing the change of pigment to your eyelid. You probably are going through your entire bottle faster than usual,as well. Don't worry about soaking your lashes with the solution, more is not better. Also, once you discontinue use, the pigmentation should return to normal.

Best Wishes

Orland Park Plastic Surgeon
4.0 out of 5 stars 3 reviews

Eyelid Discoloration With Latisse

+1

Not much is needed, as excessive product us can cause more hyper pigmentation. It's the best idea to use as directed to get the best results. If you have further questions or are overly concerned, it's a good idea to speak with your prescribing physician. 

Web reference: http://www.facialplastics.info/

Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 3 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...